Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Bruise with lump on arm, on blood thinners, have enlarged liver, mass in urethra, history of open heart surgery. Serious?

My mother is on a lot of blood thiners such as: Metoprolo and Rythemal and other meds her health is compromised she has had penumekacial menengitis two open heart surgeries and now a possible mass in her ureatha and her liver is enlarged or slightly inflamed. I am concerned about a bruise with a cyst type of lump she has on her arm that seems like a hematoma
Asked On : Mon, 1 Oct 2012
Answers:  1 Views:  37
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Pediatrician 's  Response

since your mother is on lot of blood thinners hence a little bruise can lead to a clump,or swelling.
as these blood thinners interfere in clotting(which is why they are prescribed for in these patients) its better that care should be taken to avoid trauma etc.hope it helps.

Answered: Wed, 25 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor